MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 126" 10 DROP PRIMARY SET W/3 MICROCLAVE®, 2 GANG 4-WAY STOPCOCKS, ROTATING LUER,; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 126" 10 DROP PRIMARY SET W/3 MICROCLAVE®, 2 GANG 4-WAY STOPCOCKS, ROTATING LUER,; STOPCOCK, I.V. SET
Catalog Number Z3239
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 126" 10 drop primary set w/3 microclave¿, 2 gang 4-way stopcocks, rotating luer, 1 ext.The customer initially reported that the tubing would not flow, the intravenous (iv) patient blood returned; the iv tubing was replaced.Additional information became available via a medsun medwatch mandatory report uf/importer report # (b)(4).Which stated: " in pre-operation, anesthesia tubing was noted to not be flowing.Anesthesia tubing would not flow.Peripheral intravenous (piv) was patent with positive blood return.Iv tubing replaced and ivf flowing freely.No reported patient harm and only ivf medication noted to be running, not anesthetic medication." the date of the event submitted on the medwatch was (b)(6) 2023.There was patient involvement, but no harm was reported as a consequence of this event.
 
Additional Manufacturer Narrative
The customer returned a used z3239 primary set was returned for investigation.It was observed that the inline check valve had been assembled backwards which would prevent fluid flow past the check valve.The probable cause of occluded flow during priming is a misassembled check valve during manual assembly in manufacturing.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.E1 - additional contact name: (b)(6).

Brand Name
126" 10 DROP PRIMARY SET W/3 MICROCLAVE®, 2 GANG 4-WAY STOPCOCKS, ROTATING LUER,
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18092098
Report Number9617594-2023-00952
Device Sequence Number5945650
Product Code FMG
UDI-Device Identifier00887709030473
UDI-Public(01)00887709030473(17)270801(10)8359935
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberZ3239
Device Lot Number8359935
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2023
Initial Report FDA Received Date11/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADMINISTRATION TUBING, MFR UNK.; IN VITRO FERTILIZATION MEDICATION, MFR UNK.; PERIPHERAL IV, MFR UNK.
Patient SexUnknown